Burning up

I've been doing really well with my anxiety, I've not even had to take any of my medication for a week now as I've been managing ok dealing with anxiety on my own when it comes on. So Saturday was probrably the first day ever since my anxiety that I actually felt normal, I didn't feel anxious for once, n I know this sounds weird but it felt strange being me again for one day, no panackin about going to busy pubs as I normally do, I handled Saturday night really well, it's been so long since I've been myself it felt really weird but nice, like this big black anxiety cloud that's been doing nothing but follow me around just suddenly went. but today I've been feeling like I'm burning up, not like I've got a temperature and I'm not well, I'm absolutley fine, my body and skin feels like it's really really hot. I've finished work tonight and it's cold outside but again I just felt really hot. Does anybody else ever get this? It's horrible I feel like jumping In a really cold pool xx

4 Replies

  • Hi Melanie, I use to get that myself especially when I was getting off my medication. I would go into these hot sweaty episodes for no special reason. It was unpredictable as to when it would hit me, both during the day or when I woke up in the morning. I really believe it has to do with the large amounts of adrenaline we produce in being so anxious. I learned to recognize the difference between just being hot on a summer's day or after working hard in the garden. This was different, it was a stress sweat. You can tell by the odor it leaves behind because of the chemical upset it causes in our body. So, you are not sick, you are going through yet another sign of anxiety. x

  • Thank god for that,I thought it had to do with anxiety I just wasn't sure, how long till after u came off ur medication did it last for the hotness? It doesn't scare me as I've learned not to be scared of anxiety anymore it's just so annoying n don't want to be were I can't tell if I'm hot because I really am hot or it's the anxiety. Xx

  • I just saw this Melanie, I think you will know in that it's not warm were you are at and doesn't come on by physically working. It's a hotness like a faulty thermostat would be because coming off the meds is short circuiting the part of our brain that controls sweating, keeping us warm etc. xx

  • I get this often. Just my face and upper body. It's not red or sweaty or anything like that but just feels like I'm on fire. It's very annoying!

You may also like...